The algebraic groups leading to simultaneous approximation of an algebraic number and its square
Publications mathématiques de Besançon. Algèbre et théorie des nombres (2025), pp. 145-167.

We determine the algebraic groups which have a close relation to simultaneous approximation of an algebraic number and its square.

On détermine les groupes algébriques qui ont une étroite relation avec l’approximation simultanée d’un nombre algébrique et de son carré.

Publié le :
DOI : 10.5802/pmb.65
Classification : 11J13, 11J68
Keywords: simultaneous approximation, general Roth system, semi-stable filtration, Hodge filtration, Hodge group

Masami Fujimori 1

1 Kanagawa Institute of Technology, 243-0292 Japan
Licence : CC-BY-ND 4.0
Droits d'auteur : Les auteurs conservent leurs droits
@article{PMB_2025____145_0,
     author = {Masami Fujimori},
     title = {The algebraic groups leading to simultaneous approximation of an algebraic number and its square},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {145--167},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2025},
     doi = {10.5802/pmb.65},
     language = {en},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.65/}
}
TY  - JOUR
AU  - Masami Fujimori
TI  - The algebraic groups leading to simultaneous approximation of an algebraic number and its square
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2025
SP  - 145
EP  - 167
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.65/
DO  - 10.5802/pmb.65
LA  - en
ID  - PMB_2025____145_0
ER  - 
%0 Journal Article
%A Masami Fujimori
%T The algebraic groups leading to simultaneous approximation of an algebraic number and its square
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2025
%P 145-167
%I Presses universitaires de Franche-Comté
%U https://pmb.centre-mersenne.org/articles/10.5802/pmb.65/
%R 10.5802/pmb.65
%G en
%F PMB_2025____145_0
Masami Fujimori. The algebraic groups leading to simultaneous approximation of an algebraic number and its square. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2025), pp. 145-167. doi : 10.5802/pmb.65. https://pmb.centre-mersenne.org/articles/10.5802/pmb.65/

[1] Gerd Faltings Mumford–Stabilität in der algebraischen Geometrie, Proceedings of the international congress of mathematicians, ICM ’94, August 3-11, 1994, Zürich, Switzerland. Vol. I, Birkhäuser, 1995, pp. 648-655 | MR | Zbl

[2] Masami Fujimori On the algebraic groups leading to simultaneous approximations (Oral presentation, January 2017, Diophantine Analysis and Related Fields 2017, held at Ochanomizu Campus, College of Science and Technology, Nihon University, Japan)

[3] Masami Fujimori The algebraic groups leading to the Roth inequalities, J. Théor. Nombres Bordeaux, Volume 24 (2012) no. 2, pp. 257-292 | DOI | Numdam | MR | Zbl

[4] Wolfgang M. Schmidt Diophantine Approximation, Lecture Notes in Mathematics, 785, Springer, 1980 | MR | Zbl

[5] Burt Totaro Tensor products in p-adic Hodge theory, Duke Math. J., Volume 83 (1996) no. 1, pp. 79-104 | MR | Zbl

Cité par Sources :